# SDR COMA0660205

- Difficulty date: February 28, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,954 hours, 23,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Cabin
- Part time: 25,954 hours, 23,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON RIGHT SIDE IN FRONT OF LAV DOOR.  REMOVED CORRODED MATERIAL, PRIMED, PAINTED AND REINSTALLED SEAT TRACK IAW CRJ AMM 53-01-11-400-801.
